MathSciNet Relay Station
MathSciNet bibliographic data
MR1316592 (96c:26003) 26A24
Fejzić, Hajrudin; Mařík, Jan; Weil, Clifford E. Extending Peano derivatives. Math. Bohem. 119 (1994), no. 4, 387–406.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement